T Nation

On Cycle, Stomach Spasms. What is This?


#1

Last few days i have been having stomach spasming in my upper left section. It feels like its under my ribcage a little. The spasms are irregular. It has me worried. Is this a gastrointestinal issue caused by the dbol? What do you guys think? Im freaking out. Seeing the doc tomorrow hopefully but wanted some input from you guys. long time lurker.

Test - 500mg/wk
dbol - 50mg

Ive ran one other cycle of test only and did not experience this.


#2

I have not heard of these spasms happening from a test and d-bol cycle before, but you could be the first.

I know when I take test, tren and d-bol, I can get ab cramps that feel like an alien is about to burst through my abdominal wall.

Make sure you keep your fluid intake up and get in all your electrolytes


#3

Correct on the electrolytes, it is not uncommon for people to experience cramps on oral compounds, most notably lower back ‘pumps’ but I have also heard of calves. I’m not certain the particular cause but it has to do with electrolytes and a muscle being unable to relax, and seems to be the structural or postural support muscles, for me that’s lower back in a big way, maybe you carry more of your weight on the anterior side and your abs are cramping.

Get some taurine and rake a good deal, I think it was 3g a day I used and it helped me bunches, couldn’t get through a leg day without it.


#4

Drop the dbol out and ass how you feel